# SDR UALA2010031200833

- Difficulty date: March 11, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 53,912 hours, 19,732 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY TEST WILL NOT PASS.  REPLACED LT OVERWING SLIDE ASSY.
